# SDR DALA1519049512

- Difficulty date: December 21, 2014
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 41,164 hours, 28,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Not Reported
- Location: Bs 674 - 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OVERWING DOOR FRAME BS 674 - 715. REPLACED IAW AA 5310-01436, LOGS 1743028, 1744982, 1744986, 1750332.
